Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 155, NWS Jacksonville, FL

May 31, 2017Duval County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 31, 2017, 5:09 PM EDT for Duval County, Saint Johns County, Florida. It was in force for 66 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2017, 5:09 PM EDT (21:09 UTC)
Expired
May 31, 2017, 6:15 PM EDT
In force
66 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Duval County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 37 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 5:10 PM EDTHAIL 12 Nnw Jacksonville Beac, FLPUBLIC REPORT VIA SOCIAL MEDIA OF QUARTER SIZED HAIL NEAR FLETCHER HIGH SCHOOL IN ATLANTIC BEACH.
May 31, 5:12 PM EDTTSTM WND DMG2 Wnw Mayport, FLTIME AND LOCATION CORRECTED AFTER DAMAGE SURVEY. PUBLIC REPORT OF A ROOF PEELED OFF A LOCAL BUSINESS NEAR THE FORT GEORGE FERRY LANDING ALONG HECKSHER DRIVE. INSULATION FROM THE ROOF WAS THROWN WESTWARD ACROSS THE ROAD.
May 31, 5:12 PM EDTTSTM WND DMG2 Wnw Mayport, FLTIME AND LOCATION CORRECTED AFTER DAMAGE SURVEY. WINDS ESTIMATED 60-80 MPH. PUBLIC REPORT OF A ROOF PEELED OFF A LOCAL BUSINESS NEAR THE FORT GEORGE FERRY LANDING ALONG HECKSHER DRIVE. INSULATION FROM THE ROOF WAS THROWN WESTWARD ACROSS THE ROAD.
May 31, 5:12 PM EDTTSTM WND GST 461 Nw Mayport, FLNOS STATION MYPF1 MEASURED A GUST FROM THE SOUTH-SOUTHEAST AT 40 KNOTS/46 MPH.
May 31, 5:22 PM EDTHAIL 12 Nw Jacksonville Beach, FLWJAX TV RELAYED A PUBLIC REPORT OF QUARTER SIZED HAIL ALONG PENMAN ROAD.
May 31, 5:25 PM EDTHAIL 1Jacksonville Beach, FLTRAINED SPOTTER REPORTS QUARTER SIZED HAIL ALONG THIRD STREET IN JACKSONVILLE BEACH.
May 31, 5:30 PM EDTHAIL 2.75Jacksonville Beach, FLWJAX TV RELAYED A SOCIAL MEDIA PHOTO OF BASEBALL SIZED HAIL FROM JACKSONVILLE BEACH.
May 31, 5:50 PM EDTHAIL 2Jacksonville Beach, FLFIRST COAST NEWS RELAYED A SOCIAL MEDIA PHOTO OF HAILSTONES NEAR 2 INCHES IN DIAMETER TAKEN AT GINGERS PLACE RESTAURANT IN JACKSONVILLE BEACH. TIME OF EVENT BASED ON RADAR DATA.
May 31, 6:20 PM EDTTSTM WND DMG5 Wnw Guana River State, FLWJAX TV RELAYED A SOCIAL MEDIA PHOTO OF TREES SNAPPED ALONG 20 MILE ROAD IN NOCATEE. TIME OF DAMAGE BASED ON RADAR DATA.
May 31, 6:20 PM EDTHAIL 1.754 Ssw Jacksonville Beac, FLWJAX TV RELAYED A REPORT OF HAIL UP TO GOLF BALL SIZE ALONG SOLANA ROAD IN PONTE VEDRA BEACH.
May 31, 6:25 PM EDTHAIL 12 N Nocatee, FLOFF DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTS QUARTER SIZED HAIL IN NOCATEE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1171 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

998 
WUUS52 KJAX 312109
SVRJAX
FLC031-109-312215-
/O.NEW.KJAX.SV.W.0155.170531T2109Z-170531T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
509 PM EDT WED MAY 31 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  North central St. Johns County in northeastern Florida...
  Southeastern Duval County in northeastern Florida...

* Until 615 PM EDT

* At 508 PM EDT, severe thunderstorms were located along a line
  extending from near Neptune Beach to Unf, moving east at 25 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Unf, Ponte Vedra Beach, Neptune Beach, Palm Valley, Sawgrass,
  Baymeadows, Bayard, San Pablo, Craig Field and Fort Caroline.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3009 8155 3031 8163 3046 8138 3025 8135
      3014 8131
TIME...MOT...LOC 2108Z 273DEG 21KT 3037 8140 3026 8153 

HAIL...1.00IN
WIND...70MPH
 
$$

ENYEDI
1 follow-up statement
787 
WWUS52 KJAX 312139
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
539 PM EDT WED MAY 31 2017

FLC031-109-312215-
/O.CON.KJAX.SV.W.0155.000000T0000Z-170531T2215Z/
St. Johns FL-Duval FL-
539 PM EDT WED MAY 31 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTH CENTRAL ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES...

At 539 PM EDT, severe thunderstorms were located along a line
extending from 12 miles east of Neptune Beach to near Ponte Vedra
Beach, moving east at 25 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Ground truth reports of golf ball size hail. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Unf, Ponte Vedra Beach, Neptune Beach, Palm Valley, Sawgrass,
Baymeadows, Bayard, San Pablo and Craig Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3009 8155 3031 8163 3039 8137 3025 8135
      3014 8131
TIME...MOT...LOC 2139Z 273DEG 21KT 3036 8120 3025 8133 

HAIL...1.75IN
WIND...70MPH
 
$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:18 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 31, 3:18 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
318 PM EDT Wed May 31 2017

.NEAR TERM /Through Thursday/...
Showers continue to build southwestward from the nearshore Atlantic
waters into the coastal areas of southeast Georgia from near High
Point northward. Storms will continue to back-build as they move
off to the northeast as the east coast sea breeze tries to move
slowly inland, and locally heavy rainfall is possible along the
coast. Other scattered showers and storms were located west of
Valdosta, moving to the east towards the region. Additional
convection was also firing in the southeastern portion of the
region, closer to the shortwave. The shortwave was moving across
north central Florida this afternoon, and will move off the coast
over the next couple hours. Guidance is indicating subsidence for
inland northeast Florida, with dry conditions expected to prevail
from I-75 westward, and isolated to low end scattered convection
west of Highway 301. Most of the convection may stay along and
east of the St. Johns River in northeast Florida, with scattered
to numerous storms possible across southeast Georgia. Downbursts,
hail, and heavy rainfall will remain a concern through the
afternoon and into the evening. Convection will wind down in the
late evening, with only a few leftover showers remaining by 06Z.
Upper level cloudiness is forecast to remain overnight, and lows
will be warm in the mid 60s to lower 70s.

Weak cyclonic flow aloft will continue through Thursday, with
another shortwave forecast to move across the region Thursday
afternoon. The surface ridge axis is forecast to nudge slightly
northward on Thursday, into the southern portion of the region,
with light winds prevailing. The sea breeze boundaries will move
inland in the afternoon, with convection forecast to focus along
Highway 301 in the mid to late afternoon. Forecast soundings show
the dry air aloft mixing out, with low level dry air prevailing.
Upper level cloudiness and the low level dry air will likely lead
to a later start to convection, and lower instability should lead
to more garden variety convection, with isolated strong storms.
Highs are forecast to be in the upper 80s to lower 90s.

Thursday night through Saturday night...Diurnally driven convection
is expected to continue on Friday and Saturday. A moist unstable
airmass with PWATs around 1.75" and a light westerly steering flow
will produce scattered to numerous showers and storms. Seabreezes
will move inland with best coverage of storms expected to be over
inland areas. A slow storm motion will result in locally heavy
rainfall.

.LONG TERM...Sunday through Wednesday...A near zonal flow aloft on
Sunday will increase from the sw as an upper trough amplifys over
the eastern U.S. early next week. Moist unstable air will result
in scattered to numerous showers and thunderstorms mainly during
the afternoon/evening hours. Storms will likely increase in
coverage and strength Tuesday and Wednesday as shear and lift
increase with upper trough and surface cold front moving into the
area. Temperatures will be near average with rain chances at or
above average.

&&

.AVIATION...
East coast sea breeze moving slowly inland this afternoon. Showers
and storms continued to build southwest from convection over the
Atlantic, and was near KSSI. Convection may keep close to the
coast this afternoon into the early evening, so just kept VCTS at
the coastal TAF sites for now. Light winds are expected overnight
through the end of the TAF period. Storms are not forecast to
redevelop until after the end of the TAF period.

.MARINE...
Winds will become south to southwesterly at 10-15 kt tonight and
then become west by 12z Thu. An east coast sea breeze will then
develop in the afternoon, with winds turning east nearshore around
10 knots. Seas will be 1-3 feet. A similar pattern is expected to
persist through the weekend. Main hazards will be scattered
storms moving into the nearshore and offshore waters at times
which will be capable of producing strong gusty winds and frequent
lightning. No headlines expected at this time.

Rip Currents: Low risk of rip currents through the end of the week.

.PRELIMINARY POINT TEMPS/POPS...
AMG  68  89  71  89 /  30  60  30  50
SSI  73  87  74  84 /  40  40  30  40
JAX  69  91  71  87 /  30  50  40  50
SGJ  72  88  72  84 /  40  40  40  50
GNV  70  92  70  88 /   0  50  30  70
OCF  70  92  71  87 /  10  50  30  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Kennedy/Zibura/Nelson
Hazardous weather outlook, May 31, 4:50 AM EDT, 12 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
450 AM EDT Wed May 31 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-010900-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
450 AM EDT Wed May 31 2017

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EARLY EVENING...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Today and Tonight...

Scattered to numerous afternoon and evening thunderstorms are
expected. Isolated, briefly strong to severe thunderstorm will be
possible. The strongest storms will be capable of damaging wind
gusts in excess of 50 mph...hail...very heavy rainfall...and
frequent lightning. Greatest potential for storms will mainly be
between the Interstate 95 corridor and Highway 301.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered to numerous thunderstorms are expected each afternoon
and evening. Isolated strong to severe thunderstorms will be
possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed. However, if warnings are
issued, spotters are encouraged to activate in their area.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

In the hours before

Special weather statement, May 31, 4:18 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
418 PM EDT WED MAY 31 2017

FLZ024-025-124-125-312045-
Inland Duval FL-Inland Nassau FL-Coastal Duval FL-Coastal Nassau FL-
418 PM EDT WED MAY 31 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NASSAU AND
NORTHEASTERN DUVAL COUNTIES UNTIL 445 PM EDT...

At 418 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St. Marys to near Oceanway. Movement was
northeast at 20 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Jacksonville International Arpt, Oceanway, Little Talbot Island and
Fort Caroline.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3042 8173 3063 8167 3058 8139 3032 8135
TIME...MOT...LOC 2018Z 239DEG 18KT 3068 8158 3048 8166

ENYEDI
Special weather statement, May 31, 4:25 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
425 PM EDT WED MAY 31 2017

FLZ040-312100-
Marion FL-
425 PM EDT WED MAY 31 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MARION COUNTY UNTIL
500 PM EDT...

At 425 PM EDT, Doppler radar was tracking a strong thunderstorm near
Juniper Springs, moving east at 5 mph.

Wind gusts of 40 to 50 mph can be expected along with possible minor
wind damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2905 8172 2922 8171 2922 8164 2905 8164
TIME...MOT...LOC 2025Z 257DEG 5KT 2914 8165

ZIBURA
Local storm report, May 31, 4:36 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 PM EDT WED MAY 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND GST     5 ENE JACKSONVILLE INTE 30.50N 81.62W
05/31/2017  E65 MPH          DUVAL              FL   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEEE IN OCEANWAY REPORTS 60 TO 65 MPH
            WIND GUSTS.

&&

NELSON
Local storm report, May 31, 4:46 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 PM EDT WED MAY 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             3 SE CALLAHAN           30.53N 81.81W
05/31/2017  E1.00 INCH       NASSAU             FL   BROADCAST MEDIA

            WJXT TV RELAYED A SOCIAL MEDIA PHOTO OF HAIL NEAR QUARTER
            SIZE IN THE VICINITY OF RATLIFF AND CALLAHAN. TIME OF
            EVENT BASED ON RADAR DATA.

&&

NELSON
Local storm report, May 31, 4:55 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 PM EDT WED MAY 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MAYPORT                 30.38N 81.41W
05/31/2017  E1.00 INCH       DUVAL              FL   TRAINED SPOTTER

            TRAINED SPOTTER ESTIMATES QUARTER SIZED HAIL AT MAYPORT.
            HAIL WAS COVERING THE GROUND.

&&

NELSON
Special weather statement, May 31, 5:00 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
500 PM EDT WED MAY 31 2017

GAZ135-136-312145-
Appling GA-Wayne GA-
500 PM EDT WED MAY 31 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE AND EAST
CENTRAL APPLING COUNTIES UNTIL 545 PM EDT...

At 500 PM EDT, Doppler radar was tracking a strong thunderstorm over
Surrency, moving east at 20 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Surrency and Odum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3182 8203 3182 8202 3180 8201 3180 8200
      3179 8200 3179 8196 3176 8194 3175 8191
      3173 8191 3171 8188 3170 8187 3164 8218
      3178 8224 3184 8207
TIME...MOT...LOC 2100Z 256DEG 18KT 3173 8215

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:26 PM EDTSpecial Weather StatementJAXMarion34 min
May 30, 9:06 PM EDTSpecial Weather StatementJAXSuwannee39 min
May 30, 9:10 PM EDTSpecial Weather StatementJAXHamilton50 min
May 30, 9:24 PM EDTAreal Flood AdvisoryJAXHamilton96 min
May 31, 11:57 AM EDTSpecial Marine WarningJAX63 min
May 31, 12:36 PM EDTSpecial Marine WarningJAX84 min
May 31, 1:57 PM EDTSpecial Marine WarningJAX2 hr
May 31, 3:26 PM EDTSpecial Weather StatementJAXMarion34 min
May 31, 3:30 PM EDTSpecial Weather StatementJAXNassau45 min
May 31, 3:43 PM EDTSpecial Weather StatementJAXNassau32 min
May 31, 3:53 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau52 min
May 31, 3:57 PM EDTSpecial Marine WarningJAX93 min
May 31, 4:18 PM EDTSpecial Weather StatementJAXDuval27 min
May 31, 4:25 PM EDTSpecial Weather StatementJAXMarion35 min
May 31, 4:37 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau38 min
May 31, 5:21 PM EDTSpecial Marine WarningJAX114 min
May 31, 5:26 PM EDTSpecial Weather StatementJAXDuval49 min
May 31, 5:42 PM EDTAreal Flood WarningJAXDuval, Saint Johns3 hr
May 31, 6:08 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns52 min
May 31, 6:14 PM EDTAreal Flood AdvisoryJAXDuval, Saint Johns2 hr
May 31, 6:33 PM EDTSpecial Weather StatementJAXClay42 min
May 31, 6:46 PM EDTSpecial Marine WarningJAX3 hr
May 31, 7:06 PM EDTAreal Flood WarningJAXSaint Johns114 min
May 31, 7:20 PM EDTSpecial Marine WarningJAX55 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.